# SDR DALA2017022501561

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAD A CRACKED INTERCOSTAL AT AFT CARGO DOOR.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-41-05 AND DWG 9957665 REV. R.
